# SDR DALA2020092103122

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 66,226 hours, 26,672 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PANEL MISSING FROM UNDER FUSELAGE.  MAINTENANCE REPAIRED MISSING PANEL, PER ERA 587883-14.
